# SDR AALA202404246205

- Difficulty date: April 6, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 62,738 hours, 37,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5391065720100
- Condition: Worn
- Location: Frm 24 S30-31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AVIONICS COMPARTMENT ELECTRONICS RACK 80VU LOWER RIGHT HAND LATERAL  FITTING WORN AT FR 24, BETWEEN S30R AND S31R.. REPLACED LATERAL FITTING EA 352302.
